MAUDE Adverse Event Report: VENTLAB, LLC VENTLAB; RESUSCITATOR,MANUAL,NON SELF-INFLATING

VENTLAB, LLC VENTLAB; RESUSCITATOR,MANUAL,NON SELF-INFLATING
Model Number HS4011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient in the pacu required support with breathing.The crna requested a bag valve mask and received a 1l hyperinflation system + manometer from ventlab (sunmed).After hooking up the oxygen the crna attempted ventilation and noticed the bag leaking.On inspection, the inflation bag had several small cuts that prevented good ventilation.A replacement (same product) was quickly obtained and the patient was treated without harm.

Brand Name
VENTLAB
Common Device Name
RESUSCITATOR,MANUAL,NON SELF-INFLATING
Manufacturer (Section D)
VENTLAB, LLC
2710 northridge drive nw, suite a
grand rapids MI 49544
MDR Report Key17975566
Report Number17975566
Device Sequence Number2491712
Product Code NHK
UDI-Device Identifier10889483110850
UDI-Public(01)10889483110850(11)220802(10)220800081
Combination Product (Y/N)N
Initial Reporter StateID
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2023
Report Date (Section F) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHS4011
Device Lot Number220800081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/22/2023